# SDR USAA990391

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22879
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654581945
- Condition: Cracked
- Location: Bs 259
- Part time: 45,029 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q-2 CHECK, VISUAL INSPECTION, FOUND A 2 INCH CRACK AT STATION 259 BL 0 CEILING ON NWW VERT STIFFENER WEB.  REPAIRED PER SRM 51-10-01 PAGE 5.  (M)
